MathSciNet Relay Station
MathSciNet bibliographic data
MR604840 (82d:14025) 14K15 (10D35 14G05)
Katz, Nicholas M. Galois properties of torsion points on abelian varieties. Invent. Math. 62 (1981), no. 3, 481–502.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement